, Volume 53, Issue 3, pp 475–485 | Cite as

The first integral method for Wu–Zhang system with conformable time-fractional derivative

  • Mostafa EslamiEmail author
  • Hadi Rezazadeh


In this paper, the first integral method is used to construct exact solutions of the time-fractional Wu–Zhang system. Fractional derivatives are described by conformable fractional derivative. This method is based on the ring theory of commutative algebra. The results obtained confirm that the proposed method is an efficient technique for analytic treatment of a wide variety of nonlinear conformable time-fractional partial differential equations.


Conformable fractional derivative First integral method Wu–Zhang system 

Mathematics Subject Classification

35R11 35Qxx 



The authors would like to thank the anonymous reviewers for their useful comments. This research work has been supported by a research grant from the University of Mazandaran.


  1. 1.
    Biswas, A., Bhrawy, A.H., Abdelkawy, M.A., Alshaery, A.A., Hilal, E.M.: Symbolic computation of some nonlinear fractional differential equations. Rom. J. Phys. 59(5–6), 0433–0442 (2014)Google Scholar
  2. 2.
    El-Sayed, A.M.A., El-Mesiry, A.E.M., El-Saka, H.A.A.: On the fractional-order logistic equation. Appl. Math. Lett. 20(7), 817–823 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ahmed, E., El-Sayed, A.M.A., El-Saka, H.A.: Equilibrium points, stability and numerical solutions of fractional-order predator–prey and rabies models. J. Math. Anal. Appl. 325(1), 542–553 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Laskin, N.: Fractional market dynamics. Phys. A: Stat. Mech. Appl. 287(3), 482–492 (2000)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  6. 6.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  7. 7.
    Jumarie, G.: On the representation of fractional Brownian motion as an integral with respect to. Appl. Math. Lett. 18(7), 739–748 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jumarie, G.: Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results. Comput. Math. Appl. 51(9), 1367–1376 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Liu, C.S.: Counterexamples on Jumarie’s two basic fractional calculus formulae. Commun. Nonlinear Sci. Numer. Simul. 22(1), 92–94 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Khalil, R.: Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Feng, Z.: On explicit exact solutions to the compound Burgers-KdV equation. Phys. Lett. A 293(1), 57–66 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ding, T.R., Li, C.Z.: Ordinary Differential Equations. Peking University Press, Peking (1996)Google Scholar
  14. 14.
    Zheng, X., Chen, Y., Zhang, H.: Generalized extended tanh-function method and its application to (1+ 1)-dimensional dispersive long wave equation. Phys. Lett. A 311(2), 145–157 (2003)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia 2015

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Mathematical SciencesUniversity of MazandaranBabolsarIran
  2. 2.Department of Applied Mathematics, School of Mathematical SciencesUniversity of GuilanRashtIran

Personalised recommendations